RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2015, Volume 461, Number 6, Pages 638–639 (Mi dan21452)  

MATHEMATICS

New curves of genus 2 over the field of rational numbers whose Jacobians contain torsion points of high order

V. P. Platonovab, M. M. Petrunina

a Scientific Research Institute for System Studies, Russian Academy of Sciences, Nakhimovskii pr. 36, korp. 1, Moscow, 117218, Russia
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-12402
This work was supported in part by the Russian Foundation for Basic Research, project no. 13-01-12402.


DOI: https://doi.org/10.7868/S0869565215120051


English version:
Doklady Mathematics, 2015, 91:2, 220–221

Bibliographic databases:

Document Type: Article
Received: 30.12.2014

Linking options:
  • http://mi.mathnet.ru/eng/dan21452

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019